您现在位置:科研成果 >> Graph Theory

Graph Theory

廖丽雯,陈海燕,图的 Normalize Laplacian 多项式系数,集美大学学报(自然科学版) Vol.21, No.1, Jan. 2016, 1007-7405(2016)01-0077-04

Qinying Huang, Haiyan Chen, Qingying Deng, Resistance distances and the Kirchhoff index in double graphs, J. Appl. Math. Comput. (2016) 50:1–14.

Qingying Deng, Haiyan Chen, On extremal bipartite unicyclic graphs, Linear Algebra and its Applicatons, 444 (2014) 89–99.

Q. Deng, H. Chen, On the Kirchhoff index of the complement, Linear Algebra and its Applications, 439 (2013) 167–173.

Haiyan Chen, Fuji Zhang, The critical group of a clique-inserted graph, Discrete Math. 319 (2014) 24–32.

Chuanqi Xiao, Haiyan Chen, Kekulé structures of square–hexagonal chains and the Hosoya index of caterpillar trees, Discrete Math. 339 (2016) 506-510.

X.D. Chen and J.G. Qian, Laplacian Spectral Radius and Maximum Degree of Trees with Perfect Matchings, Graphs and Combinatorics 29 (2013) 5:1249-1257.

H.Z. Ren, F.J. Zhang and J.G. Qian, Dimer coverings on random multiple chains of planar honeycomb lattices, Journal of statistical mechanics-theory and experiment (JSTAT) (2012): P08002.

K.C. Deng, J.G. Qian* and F.J. Zhang, Enumerating DNA polyhedral links, Journal of Mathematical Chemistry 51 (2013) 5:1329-1342.

J.G. Qian*, Enumeration of unlabeled uniform hypergraphs, Discrete Mathematics 326 (2014) 66-74.

119个 页次:1/1210个/页 首页 上一页 下一页 尾页 转到: